# SDR USAA2013010800018

- Difficulty date: December 26, 2012
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 59,057 hours, 40,381 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 65479573
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - CRACK ON AFT CARGO BAY DOOR SILL WEB AT LIGHTENING HOLE CUTOUT AT BS 817, RBL 30.  REPLACED AFT CARGO BAY DOOR SILL WEB AT BS 817, RBL 30 IAW B737 SRM 51-40-02-0G, FIG 3 & 9.
